# SDR SWIA202265115

- Difficulty date: March 17, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 43,970 hours, 37,681 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDSHIELD CRACKED AT 32,000 FEET. R WINDOW HEAT CAUTION MESSAGE.   (FLIGHT 6943 - FILED CLOSED)    REMOVED AND REPLACED R/H WINDOW, REFERENCE AMM 56-12-01 AND TASK CARD 56-220-1000-SKY. OPS CHECK AND LEAK CHECK GOOD. / TORQUE WRENCH SN# 0913800841 CAL DUE 09/22
